MAUDE Adverse Event Report: ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Model Number MOSAIQ
Medical Device Problem Codes Computer Software Problem (1112); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that the seq disconnected from linac during treatment.
 
Additional Manufacturer Narrative
Section h6 updated coding section h10 additional information the investigation was completed by conducting a thorough evaluation of the product and the reported information.From the machine logs it has been determined that mosaiq was in the process of recording the beam records when a machine error occurred.The user was presented with an abnormal termination form.The user verified the actual treatment and manually recorded to correct the incorrect treatment.This issue would not lead to serious injury.Mosaiq did not have any malfunction and was working as designed and intended.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA INC
100 mathilda place
5th floor
sunnyvale CA 94086
Manufacturer (Section G)
ELEKTA INC
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
pms
cornerstone
london road
crawley, west sussex RH10 -9BL
UK   RH10 9BL
MDR Report Key12842930
Report Number2950347-2021-00020
Device Sequence Number19985649
Product Code IYE
UDI-Device Identifier00858164002336
UDI-Public00858164002336
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMOSAIQ
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2021
Supplement Date Received by Manufacturer10/22/2021
Initial Report FDA Received Date11/19/2021
Supplement Report FDA Received Date01/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown